# SDR SIMA20121113004

- Difficulty date: November 13, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 27,812 hours, 24,854 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fcu
- Part number: 367934002
- Part serial: 416
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3291 THE CREW REPORTED THAT THEY DEPARTED TYR AND WERE HELD DOWN LOW AND VECTORED AWAY FROM DFW.  THEY ADVISED ATC THEY WERE GETTING LOW ON FUEL AND DECLARED MINIMUM FUEL.  FMS WAS PREDICTING 12 MINUTES OF FUEL REMAINING UPON LANDING AND BY THEIR CALCULATIONS USING THE LONG RANGE FUEL CHART 20 MINUTES WERE REMAINING. THE CREW DECLARED AN EMERGENCY AND WERE FINALLY CLEARED UP TO 12,000 FEET AND DIRECT TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  VERIFIED FCU CH 1 INOP, REMOVED AND REPLACED FCU IAW AMM II CH 28-41-01, OPS CHECK OK IAW AMM II CH 28-41-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
